MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED FLEXICOUPLER AND JELLY TAB COMBO PACK

NATUS MEDICAL INCORPORATED FLEXICOUPLER AND JELLY TAB COMBO PACK
Model Number 011445
Medical Device Problem Code Component or Accessory Incompatibility (2897)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
Part 011445 flexicoupler and jelly tab combo pack - the customer reported: the earmuffs that we use for the hearing screen, the sticky part is extremely sticky and is very difficult to get off the patient.We used wet wipes to help take it off from the skin.Patient had a red ring around his right ear.
 
Additional Manufacturer Narrative
Initial report ref natus complaint#(b)(4) (related to uf/importer report # (b)(4)).15-feb-2024 -the customer was sent a adverse event questionnaire and was requested to confirm if the product will be returned for evaluation.Further investigation to be carried out.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow up report 001 ref natus complaint# (b)(4) (related to uf/importer report # (b)(4).28-feb-2024 -received the questionnaire from the customer.(b)(4) attempts have been made to the customer, in relation to getting the affected product returned to natus for evaluation.Attempts were made on february 28th, march 20th, april 11th, and april 15th and no response to date.Further investigation to be carried out.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow up report 002 ref natus complaint#(b)(4).Update to section d4.- udi# (b)(4).Section h10.Includes (related report # (b)(4)).No further follow up action has been recorded or cross referenced in this complaint for at least 45 days since the customer was last provided with troubleshooting information.The customer has not called back for additional troubleshooting or to confirm this issue is ongoing.Review of customer's account found no additional related calls.Complaint will be closed but may require future action if trending so prescribes.Per doc-(b)(4); rev c algo 5 risk analysis.Hazard id 9.1 - skin irritant used in earphone construction.Earphone causes skin irritation.Effects (harm) - biological reaction on user/patient b-ra rating = low the hazard(s) identified have been evaluated and found to be in compliance with a known standard.As noted in qms-000018, hazards that have been evaluated and found to be in compliance with known standards can be presumed to be consistant with an acceptable level of risk, yielding an acceptable risk / benefit to the patient or user.The certificate of analysis (coa).And dhr data were reviewed.No issues noted.Failure confirmed: no.Investigation result code: neuro sbu|no response from customer.

Brand Name
FLEXICOUPLER AND JELLY TAB COMBO PACK
Common Device Name
FLEXICOUPLER AND JELLY TAB COMBO PACK
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
dba excel-tech ltd.
2568 bristol circle
oakville, ontarios, L6H 5 S1
CA  L6H 5S1
Manufacturer (Section G)
NATUS MANUFACTURING LIMITED
ida business park
gort
galway h91pd92,
EI  
Manufacturer Contact
gráinne walsh
dba excel-tech ltd.
2568 bristol circle
oakville, ontarios, L6H 5-S1
CA   L6H 5S1
MDR Report Key18740621
Report Number9612330-2024-00014
Device Sequence Number15015090
Product Code GWJ
UDI-Device Identifier00382830001885
UDI-Public00382830001885
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2025
Device Model Number011445
Device Catalogue Number011445
Device Lot NumberN082523-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2024
Supplement Date Received by Manufacturer02/12/2024
Not provided
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date04/18/2024
06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age8 DA
Patient SexMale
Patient Weight3 KG